# SDR CALA2022053001396

- Difficulty date: May 30, 2022
- Submitted: May 30, 2022
- Operation: Air carrier
- Aircraft: N13227
- Make and model: Boeing 737824
- Aircraft serial: 28788
- Aircraft time: 70,172 hours, 25,845 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Circuit Breaker
- Part number: NA
- Condition: Tripped
- Location: Lt Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT PACK TRIP OFF AFTER TAKEOFF.  RESET BUT ELECTED TO RETURN TO DEN PER FIM TASK 21-62 TASK 835 BIT ZONE TEMP CONTROLLERS FOUND TRIM VALVE ZONE FAULT PER FIM TASK PULLED CB''S TO RESET VALVES. THEN BIT ZONE TEMP CONTROLLER BOXES AND NO MORE FAULTS AND BITE TEST PASSED. LEFT PACK OPERATED NORMAL.
